# SDR SCNA96429

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Damaged
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FORWARD PRESSURE BULKHEAD TEE SUPPORT FOR HINGES WITH TWO LIGHTNING STRIKES.  REMOVED TEE, FABRICATED AND INSTALLED A NEW TEE IN ACCORDANCE WITH SRM 51-30-2 AND DRAWING NBA6054.  CLOSED AREA AND LEAK CHECKED GOOD.
